advertisement
Question
Posted by: Froggy | 2004/11/11

MALARIA MEDICATION

Hi there
Recently got married and we want to get going on this family thing - but will be going to Mozambique in December and will be taking malaria medication in conjunction with an antibiotic (A combination sworn by by our specialist physician). So, falling pregnant in this time is a no no I take it - do I need to give it a break too once I have finished the malaria medication - I rather want to be safe than sorry - I have waited for so long to have a kiddo, don't want to take any chances!!! Please can you give me some clarity on this. And, can low iron levels affect falling preggie??
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are right, you should not fall pregnant while on the malaria medication.
Low iron should not affect conception unless the levels are extremely low.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement